WestminsterResearch

Gaussian estimation of continuous time diffusions of UK interest rates

Nowman, K. Ben (2011) Gaussian estimation of continuous time diffusions of UK interest rates. Mathematics and Computers in Simulation, 81 (8). pp. 1618-1624. ISSN 0378-4754

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/j.matcom.2010.12.001

Abstract

This paper estimates stochastic differential equation models for the interest rate dynamics of the United Kingdom bond market using Gaussian estimation econometric methods and monthly data over the period 1970–2010 using a range of maturities. Gaussian estimates of single and two equation models indicate that there is a relationship between the level of rates and the volatility of rates across the maturities. In addition, there is some evidence of feedback effects.

Item Type:Article
Research Community:University of Westminster > Westminster Business School
ID Code:9016
Deposited On:20 Jan 2011 11:32
Last Modified:15 Mar 2011 09:42

Repository Staff Only: item control page